A1 Journal article (refereed)
Folding Patterns in a Family of Oligoamide Foldamers (2015)


Kortelainen, M., Suhonen, A., Hamza, A., Pápai, I., Nauha, E., Yliniemelä-Sipari, S., . . . , & Pihko, P. (2015). Folding Patterns in a Family of Oligoamide Foldamers. Chemistry: A European Journal, 21 (26), 9493-9504. doi:10.1002/chem.201406521


JYU authors or editors


Publication details

All authors or editors: Kortelainen, Minna; Suhonen, Aku; Hamza, Andrea; Pápai, Imre; Nauha, Elisa; Yliniemelä-Sipari, Sanna; Nissinen, Maija; Pihko, Petri

Journal or series: Chemistry: A European Journal

ISSN: 0947-6539

Publication year: 2015

Volume: 21

Issue number: 26

Pages range: 9493–9504

Publisher: Wiley - V C H Verlag GmbH & Co. KGaA

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1002/chem.201406521

Open Access: Publication channel is not openly available


Keywords: hydrogen bonds

Free keywords: crystal growth; foldamers; protein folding; oligomerization


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 2


Last updated on 2020-16-10 at 23:26